MathSciNet Relay Station
MathSciNet bibliographic data
MR2054774 14R10 (14E05)
Shpilrain, Vladimir; Yu, Jie-Tai Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2511–2515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement